Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 62, NWS Wilmington, OH

April 1, 20124 counties in Ohio; Campbell County, Kenton County, Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 1, 2012, 11:20 PM EDT for 4 counties in Ohio; Campbell County, Kenton County, Kentucky. It was in force for 40 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 1, 2012, 11:20 PM EDT (03:20 UTC)
Expired
Apr 2, 2012, 12:00 AM EDT
In force
40 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Campbell County, KY, Kenton County, KY, Butler County, OH, Clermont County, OH, Hamilton County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 53 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 1, 11:22 PM EDTHAIL 1Cincinnati, OH
Apr 1, 11:25 PM EDTHAIL 1Sharonville, OH
Apr 1, 11:27 PM EDTHAIL 0.75Sharonville, OH
Apr 1, 11:30 PM EDTHAIL 1Fairfield, OH
Apr 1, 11:39 PM EDTHAIL 1Kenwood, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 1, 10:03 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.3 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 663 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
663 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
943 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

123 
WUUS51 KILN 020320
SVRILN
KYC037-117-OHC017-025-061-165-020400-
/O.NEW.KILN.SV.W.0062.120402T0320Z-120402T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1120 PM EDT SUN APR 1 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CAMPBELL COUNTY IN NORTHERN KENTUCKY...
  KENTON COUNTY IN NORTHERN KENTUCKY...
  SOUTHEASTERN BUTLER COUNTY IN SOUTHWEST OHIO...
  NORTHERN CLERMONT COUNTY IN SOUTHWEST OHIO...
  EASTERN HAMILTON COUNTY IN SOUTHWEST OHIO...
  SOUTHWESTERN WARREN COUNTY IN SOUTHWEST OHIO...

* UNTIL MIDNIGHT EDT.

* AT 1117 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
  SPRINGDALE...MOVING SOUTH AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SHARONVILLE...
  MOUNT HEALTHY...
  NORTH COLLEGE HILL...
  WYOMING...
  FINNEYTOWN...
  BLUE ASH...
  READING...
  MONTGOMERY...

IN ADDITION...GLENDALE...GROESBECK...WHITE OAK...WOODLAWN...LANDEN...
WHITE OAK WEST...EVENDALE AND LINCOLN HEIGHTS ARE NEAR THE PATH OF
THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 BETWEEN MILE MARKERS 0 AND 23 IN OHIO...
I-75 BETWEEN MILE MARKERS 0 AND 26 IN OHIO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT MONDAY
MORNING FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND
SOUTHWESTERN OHIO.

&&

LAT...LON 3907 8407 3894 8454 3932 8465 3940 8434
TIME...MOT...LOC 0320Z 339DEG 25KT 3929 8445

$$
AR
1 follow-up statement
921 
WWUS51 KILN 020359
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1159 PM EDT SUN APR 1 2012

KYC037-117-OHC017-025-061-165-020409-
/O.EXP.KILN.SV.W.0062.000000T0000Z-120402T0400Z/
KENTON KY-CAMPBELL KY-BUTLER OH-HAMILTON OH-WARREN OH-CLERMONT OH-
1159 PM EDT SUN APR 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLERMONT...
SOUTHWESTERN WARREN...EASTERN HAMILTON...SOUTHEASTERN BUTLER...
CAMPBELL AND KENTON COUNTIES WILL EXPIRE AT MIDNIGHT EDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3907 8407 3894 8454 3932 8465 3940 8434
TIME...MOT...LOC 0359Z 339DEG 25KT 3904 8433

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 8:39 PM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, Apr 1, 8:39 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
839 PM EDT SUN APR 1 2012

.SYNOPSIS...
A COLD FRONTAL BOUNDARY WILL APPROACH AND MOVE THROUGH THE AREA
TONIGHT. HIGH PRESSURE WILL BRIEFLY BUILD INTO THE REGION FOR
MONDAY. ANOTHER DISTURBANCE WILL APPROACH THE AREA LATE MONDAY
NIGHT ALLOWING FOR A RETURN OF PRECIPITATION TO THE REGION.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SHOWER AND THUNDERSTORM ACTIVITY CONTINUES TO STRUGGLE TO MAINTAIN
ITSELF OUT AHEAD OF THE COLD FRONT PUSHING DOWN ACROSS NORTHERN
INDIANA AND NORTHERN OHIO. THE 00Z ILN SOUNDING WAS STILL SHOWING
ABOUT 1000 J/KG OF MUCAPE SO DO NO WANT TO COMPLETELY WRITE THINGS
OFF. WITH SOME LOW LEVEL FORCING ASSOCIATED WITH THE
FRONT...SUPPOSE WE COULD STILL SEE SOME DEVELOPMENT THROUGH THE
LATE EVENING HOURS. HOWEVER...GIVEN CURRENT TRENDS WILL TRIM BACK
POPS TO JUST A LOW CHANCE. GOOD CAA WILL PUSH DOWN FROM THE
NORTHEAST BEHIND THE FRONT LATER TONIGHT SO WILL TWEAK DOWN TEMPS
A TAD...PRIMARILY ACROSS NORTHEAST PORTIONS OF OUR FA.
&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
SLIGHTLY COOLER CONDITIONS CAN THEN BE EXPECTED ON MONDAY WITH
HIGHS IN THE 60S TO AROUND 70. HIGH PRESSURE WILL ALLOW FOR DRY
CONDITIONS ON MONDAY.

MODELS ARE IN DISAGREEMENT FOR THE MONDAY THROUGH TUESDAY NIGHT
TIME FRAME. WENT CLOSER TO THE ECMWF SOLUTION DURING THIS TIME.
THE BEST CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE DURING THE
TUESDAY NIGHT TIME FRAME WHEN A COLD FRONT WILL MOVE THROUGH THE
FA. TEMPERATURES WILL WARM INTO THE 70S TO AROUND 80 FOR TUESDAY
IN ADVANCE OF THIS FRONTAL BOUNDARY.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
SOME SHOWERS AND THUNDERSTORMS MAY STILL BE LINGERING INTO WEDNESDAY
MORNING IN THE SOUTHERN ZONES BEFORE COMPLETELY PUSHING SOUTH.
OTHERWISE HIGH PRESSURE CENTERED OVER THE NORTHERN GREAT LAKES WILL
RIDGE INTO THE AREA. AN UPPER LOW WILL SLIDE SOUTH OF THE REGION
THURSDAY INTO FRIDAY. THERE HAVE BEEN SOME MODEL DISCREPANCIES
REGARDING HOW CLOSE THIS WILL COME TO THE FORECAST AREA WHICH SEEM
TO HINGE ON THE STRENGTH OF THE UPPER TROUGH OVER MARITIME CANADA.
SO AT THIS POINT WILL KEEP LOW CHANCE POPS ACROSS THE SOUTHERN
ZONES. EXPECT DRY CONDITIONS AREA WIDE ON SATURDAY. THEN A COLD
FRONT WILL PUSH INTO THE AREA ON SUNDAY BRINGING A CHANCE OF SHOWERS
AND THUNDERSTORMS. TEMPERATURES WILL DROP CLOSE TO NORMAL EARLY IN
THE PERIOD AND THEN GRADUALLY WARM AGAIN.

&&

.AVIATION /01Z MONDAY THROUGH FRIDAY/...
ISOLATED SHOWERS AND A FEW THUNDERSTORMS HAVE MANAGED TO OVERCOME
THE CIN ACROSS THE AREA. INSTABILITY REMAINS WEAK THOUGH WITH
MLCAPES OF ONLY 200 J/KG OR SO. ELEVATED INSTABILITIES ARE A
LITTLE BETTER WITH MUCAPES OF 500-1000 J/KG. SUPPOSE IF WE COULD
TAP INTO THIS...WE COULD GET SOME BETTER COVERAGE...BUT THAT IS
SEEMING MORE AND MORE UNLIKELY. RIGHT NOW...THE STRONGER STORMS
ARE HAVING A TOUGH TIME MAINTAINING THEMSELVES. AS BOUNDARY PUSHES
SOUTH THROUGH EARLY MORNING...THREAT FOR SHOWERS AND PERHAPS A FEW
THUNDERSTORMS WILL PERSIST ACROSS THE SOUTH. HOWEVER...GIVEN
CURRENT DEVELOPMENT...WILL DOWNPLAY THUNDER IN THE TAFS. AS WE
GET INTO SOME CAA ON THE BACK SIDE OF THE FRONT...CIGS MAY LOWER
TO MVFR THROUGH THE EARLY MORNING HOURS. ANY LOWER CLOUDS SHOULD
THEN LIFT THROUGH MID TO LATE MORNING WITH VFR CONDITIONS EXPECTED
THROUGH MONDAY AFTERNOON.

OUTLOOK...SCATTERED THUNDERSTORMS POSSIBLE MONDAY NIGHT INTO
TUESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...JGL
SHORT TERM...NOVAK
LONG TERM...
AVIATION...JGL
Hazardous weather outlook, Apr 1, 8:07 PM EDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
807 PM EDT SUN APR 1 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-030015-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
807 PM EDT SUN APR 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS
EVENING. A FEW IF THE STORMS MAY APPROACH SEVERE LIMITS. LARGE
HAIL WILL BE THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 1, 10:00 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1000 PM EDT SUN APR 1 2012

INZ050-059-OHZ060-061-020230-
UNION IN-WAYNE IN-MONTGOMERY OH-PREBLE OH-
1000 PM EDT SUN APR 1 2012

...A STRONG THUNDERSTORM WILL AFFECT PREBLE...EXTREME WESTERN
MONTGOMERY...SOUTHEASTERN WAYNE AND NORTHEASTERN UNION COUNTIES
THROUGH 1030 PM EDT...

AT 958 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WEST
FLORENCE...MOVING SOUTHEAST AT 35 MPH.

THIS STORM WILL PRODUCE NICKEL SIZE HAIL.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...EATON...WEST
ALEXANDRIA...CAMDEN AND GRATIS.

ALSO...WEST FLORENCE...OKLAHOMA...SUGAR VALLEY...FAIRHAVEN...
MUTTONVILLE...MORNING SUN...WHEATVILLE AND HUESTON WOODS STATE PARK
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3983 8493 3991 8479 3967 8441 3956 8465
      3957 8474
Special weather statement, Apr 1, 10:27 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1027 PM EDT SUN APR 1 2012

INZ050-058-059-066-OHZ060-070-020300-
UNION IN-FRANKLIN IN-FAYETTE IN-WAYNE IN-BUTLER OH-PREBLE OH-
1027 PM EDT SUN APR 1 2012

...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
PREBLE...NORTHWESTERN BUTLER...SOUTHERN WAYNE...FAYETTE...NORTHERN
FRANKLIN AND UNION COUNTIES THROUGH 1100 PM EDT...

AT 1021 PM EDT...RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS
NEAR ABINGTON...MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS TO 30 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LIBERTY...WEST COLLEGE
CORNER AND OXFORD.

ALSO...BOSTON...CLIFTON...SPRINGERSVILLE...BROWNSVILLE...WITTS
STATION...COLUMBIA...KITCHEL AND NULLTOWN ARE NEAR THE PATH OF THESE
STRONG THUNDERSTORMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3969 8530 3979 8531 3979 8530 3979 8523
      3982 8523 3982 8487 3945 8467 3944 8531
      3968 8531
Local storm report, Apr 1, 10:37 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1037 PM EDT SUN APR 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             3 SW EATON              39.72N 84.67W
04/01/2012  M0.88 INCH       PREBLE             OH   TRAINED SPOTTER

1023 PM     HAIL             MUTTONVILLE             39.66N 84.69W
04/01/2012  E1.25 INCH       PREBLE             OH   PUBLIC

&&
Special weather statement, Apr 1, 10:59 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1059 PM EDT SUN APR 1 2012

INZ059-066-OHZ070-020330-
UNION IN-FRANKLIN IN-BUTLER OH-
1059 PM EDT SUN APR 1 2012

...A STRONG THUNDERSTORM WILL AFFECT WESTERN BUTLER...EASTERN
FRANKLIN AND SOUTHERN UNION COUNTIES THROUGH 1130 PM EDT...

AT 1056 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BILLINGSVILLE...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS TO 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OXFORD.

ALSO...MIXERVILLE...MOUNT CARMEL...REILY...CEDAR GROVE...MCGONIGLE...
SCIPIO...ST. CHARLES AND MILLVILLE ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3959 8488 3958 8482 3957 8481 3956 8473
      3932 8462 3932 8496 3959 8504
Local storm report, Apr 1, 11:02 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1102 PM EDT SUN APR 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     HAIL             SEVEN MILE              39.48N 84.55W
04/01/2012  M0.88 INCH       BUTLER             OH   BROADCAST MEDIA

&&

KURZ
Local storm report, Apr 1, 11:18 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1118 PM EDT SUN APR 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     HAIL             HAMILTON                39.39N 84.56W
04/01/2012  E1.00 INCH       BUTLER             OH   PUBLIC

&&

BC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 10:00 PM EDTSpecial Weather StatementILNPreble30 min
Apr 1, 10:19 PM EDTSevere Thunderstorm WarningILNButler, Preble41 min
Apr 1, 10:56 PM EDTSevere Thunderstorm WarningILNButler, Hamilton, Warren64 min
Apr 1, 11:04 PM EDTSevere Thunderstorm WarningILNButler, Hamilton41 min
Apr 1, 11:31 PM EDTSevere Thunderstorm WarningILNButler, Hamilton32 min
Apr 1, 11:58 PM EDTSpecial Weather StatementILNClermont47 min
Apr 2, 12:36 AM EDTSpecial Weather StatementILNAdams, Brown39 min
Apr 2, 1:17 AM EDTSpecial Weather StatementILNLewis28 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.